# SDR MK1Y01292021004

- Difficulty date: January 29, 2021
- Submitted: January 29, 2021
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N394AN
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 80,650 hours, 13,320 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Support Beam
- Part number: 311T25221
- Condition: Worn
- Location: Zone 400
- Part time: 80,695 hours, 13,320 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

FAN COWL SUPPORT BEAM LINK FOUND WITH WORN BUSHING (8 EA) AT FWD AND AFT ATTACHMENT POINTS.
